# SDR VNAA20250528003

- Difficulty date: April 18, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67012201
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FIXED LEADING EDGE (622AR, 622BR, 631AR) AT RH WING.  WEAR ON FIXED LEADING EDGE (622AR, 622BR, 631AR) WERE REPAIRED PER REO 690-57-41-501 REV. - -, REO 690-57-41-503 REV. - - AND REO 690-57-41-504 REV-.
